Concerta 36 mg to Vyvanse 60 mg for Hyperactivity

Discussion in 'Health Talk' started by The Frenchie, Dec 3, 2018.

    1. The Frenchie
      Insomnious

      The Frenchie Member

      Location:
      Quebec, Canada
      Tinnitus Since:
      2013, worsened 2018
      Cause of Tinnitus:
      Noise induced / Maybe ETD
      Okay so I'm 22 and hyperactive. I've been taking Concerta 36 for a year now.

      Today is my second day taking Vyvanse 60 mg. I bought a bunch from a friend and oh god I think this is helping a lot.

      I am kinda skinny and drink one or two coffees a day. Would you say it can be dangerous for my heart and stuff? I drink water all day and eat 3 good meals (lol I'm lying, but trying).

      I don't think Concerta has been helping me this much, maybe the dose is not right or maybe I don't need Concerta but something else.

      December 10th, I'm seeing my family doctor to talk about this.

      Any hyperactive people here?
       

Share This Page

Loading...
Similar Threads - Concerta Vyvanse Hyperactivity
  1. RaZaH
    Replies:
    6
    Views:
    10,459
  2. Gl0w0ut
    Replies:
    2
    Views:
    1,422